# SDR UPS98827320

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 36412572
- Condition: Corroded
- Location: Ws 828.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING L/E AT W/S XFS 828.75, THE INTERNAL DOUBLER HAS HEAVY CORROSION AT FWD END OF ACCESS PANEL. REMOVED AND REPLACED DOUBLER IAW SRM 51-1-20.
